# SDR DXTA2010081604194

- Difficulty date: August 15, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N573QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605827
- Aircraft time: 1,284 hours, 993 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MAIN BRAKE GRABBING DURING TAXI, LOUD POPPING SOUNDS, SHUDDERING OF ACFT.  HAD UNCOMMANDED APPLICATION AT SEVERAL POINTS. BRAKE DID NOT SEEM OVERLY WARM 10 MIN AFTER LANDING.  JACKED ACFT , RT MAIN WHEEL ROTATED WHEEL & DID NOT HEAR BRAKES BINDING OR DRAGGING. REMOVED RT MAIN WHEEL ASSY INSPECTED BRAKE ASSY, ROTATED DISCS BY HAND WITH NO DIFFICULTY. CHECKED ALL LINES, FITTINGS & NO DISCREPANCIES NOTED.  REINSTALLED WHEEL ASSY & PERFORMED RT BRAKE BLEED FOR 1 HOUR.  ALL WORK DONE IAW MM 32-42-01 AND 32-42-00.
